MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM CALCAR REAMER LARGE ZIMMER HALL; HIP SURGICAL INSTRUMENT

MEDACTA INTERNATIONAL SA AMISTEM CALCAR REAMER LARGE ZIMMER HALL; HIP SURGICAL INSTRUMENT
Catalog Number 01.39.10.0033
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 05/28/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Femur fracture caused when the surgeon was using the large calcar reamer and the broach.The surgeon cabled the fracture completing successfully the case.The stem implanted was an amistem-p.
 
Additional Manufacturer Narrative
Batch review performed on 19-jun-2024 lot 2158810: (b)(4) items manufactured and released on 17-dec-2021.No anomalies found related to the problem.To date, no other similar events have been reported on the same lot during the period of review.

Brand Name
AMISTEM CALCAR REAMER LARGE ZIMMER HALL
Common Device Name
HIP SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19621813
Report Number3005180920-2024-00467
Device Sequence Number8121949
Product Code LXH
UDI-Device Identifier07630040763790
UDI-Public07630040763790
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.39.10.0033
Device Lot Number2158810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale